MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 322.04.636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity/ metafix revision of ecima liner, biolox delta ceramic head and stem after 2.5 weeks due to infection and dislocation.
 
Additional Manufacturer Narrative
Per comp (b)(4) initial report - additional information including: - post primary and pre revision x-rays.- operative notes (primary and revision).- patient weight, activity level and medical history.- an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report: additional information including: post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, an update on the patient post revision.Has been requested in order to progress with the investigation of this event, however no additional information has been provided.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to the reported infection and dislocation.Based on the above, no further investigation can be conducted.Infection is a known risk with any invasive surgery and it has been stated by the surgeon that they believe the dislocation was due to swelling from the infection.Therefore, this case is now considered closed.The root cause of the infection could not be determined however, it has not been directly linked to the device design or performance.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24178507
Report Number9614209-2026-00007
Device Sequence Number9524188
Product Code OQI
UDI-Device Identifier05055343869574
UDI-Public05055343869574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.636
Device Catalogue NumberN/A
Device Lot Number589400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2026
Supplement Date Received by Manufacturer01/01/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METAFIX STEM: 579.2004, 563406; METAFIX STEM: 579.2004, 563406; TRINITY BIOLOX DELTA CERAMIC HEAD:104.3615, 547772; TRINITY BIOLOX DELTA CERAMIC HEAD:104.3615, 547772
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale